# SDR ASAA2018093026316

- Difficulty date: September 30, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 25,104 hours, 7,318 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Blower
- Part number: 6426512001
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR R/T MOUNT BLOWER FAN INOP. GROUNDED - YES. REMOVED, REPLACED, AND TESTED WEATHER RADAR MOUNT BLOWER ASSY PER AMM 34-43-51-000-801 / AMM 34-43-51-400-801 - OPS NORMAL. PERFORMED WEATHER RADAR OPERATIONAL TEST PER AMM 34-43-00-710-802-001 - OPS NORMAL.
